# SDR DALA2022022401213

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 71,151 hours, 26,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 FOUND R4 DOOR ESCAPE SLIDE BULGING. CORRECTIVE ACTION: REPL R4 DOOR SLIDE IAW W/C. (8561460)
